# SDR UALA2010060701962

- Difficulty date: June 4, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 74,851 hours, 12,161 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417T504113
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CEILING EMERGENCY LIGHT ASSY MISSING.   REPLACED EMERGENCY LIGHT L1199, OPS CHECK OK.
